MathSciNet Relay Station
MathSciNet bibliographic data
MR1654018 65N35 (65N15)
Wiener, Z.; Yomdin, Y. From formal numerical solutions of elliptic PDE's to the true ones. Math. Comp. 69 (2000), no. 229, 197–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement